| Model Number |
7003D |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, a kink was identified 8.5 cm from the distal tip.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: kink distal to the transition point as a result of mishandling subsequent to distribution from stryker.User error (including user technique and methods) connection error (including the contact of the pins to the cable receptors) ancillary equipment error (including all other equipment outside of the complaint device that may have contributed to the error) the instructions for use (ifu) state: do not introduce the tip folded into the guiding sheath.Do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported that the electrophysiology catheter came in bent and did not work when it was plugged in.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.